# SDR USAA020071

- Difficulty date: January 24, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORTS AND WEB CORRODED 36 INCHES BY 3 INCHES AREA, STATION 300-340 MAIN ENTRY THRESHOLD.  CORROSION LEVEL 2, TASK NR C53-107-0.  REMOVED AND REPLACED SUPPORTS AND WEB PER SRM 53-10-15.  (M)
